Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of linking systems and fusion systems


Author: Bob Oliver
Journal: Trans. Amer. Math. Soc. 362 (2010), 5483-5500
MSC (2000): Primary 55R35; Secondary 20D20, 20E22
Published electronically: May 19, 2010
MathSciNet review: 2657688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We correct two errors in the statement and proof of a theorem in an earlier paper (2007), and at the same time extend that result to a more general theorem about extensions of $ p$-local finite groups. Other special cases of this theorem have already been shown in two later papers, so we feel it will be useful to have this more general result in the literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55R35, 20D20, 20E22

Retrieve articles in all journals with MSC (2000): 55R35, 20D20, 20E22


Additional Information

Bob Oliver
Affiliation: Laboratoire Analyse, Géométrie and Applications, Institut Galilée, Av. J-B Clément, 93430 Villetaneuse, France
Email: bobol@math.univ-paris13.fr

DOI: https://doi.org/10.1090/S0002-9947-2010-05022-6
Keywords: Classifying spaces, Sylow subgroups, fusion, extensions
Received by editor(s): November 21, 2008
Received by editor(s) in revised form: February 13, 2009
Published electronically: May 19, 2010
Additional Notes: The author was partially supported by UMR 7539 of the CNRS
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.